These are the same medication, one generic, one not. Hair loss is not a side effect of this medication. But I think it may be a clue to what may be causing your depression.
See an Endocrinologist and have your thyroid checked (don't have it done by your GP). If your thyroid is not working properly it not only causes hair loss but depression! I wish you all the best and take care.
Thank you for communicating with me. I have had thyroid blood tests which were "normal", the standard T3,,T4, TSH, ultrasensitive TSH.Do you propose something like a thyroid stimulation test?
In addition, I am on fluoxetine, clomipramine, and blood pressure meds.
I appreciate your feedback.
I don't feel it's caused by any of your medications. Do you mind me asking how old you are? This could be normal hair thinning that many women get as they age. Have you had blood tests done to ensure that your vitamin and mineral levels are where they should be? I would definitely see your doctor about this if you don't feel it's due to aging. I am not familiar with the thyroid stimulation test......sorry.
I am 53, and no doubt one would think it is due to that, but I have had a lengthy bout of this when I was in my mid 20's, and I have fine hair to start with. Fine textured hair is a risk factor for thinning.
You seem really knowledgeable here, I also have depression issues. Is this the right place to post them? Thanks